×

zbMATH — the first resource for mathematics

Motivic Milnor fiber at infinity and composition with a non-degenerate polynomial. (Fibre de Milnor motivique à l’infini et composition avec un polynôme non dégénéré.) (French. English summary) Zbl 1266.14008
Let \(P\) be a Laurent polynomial in \(d\) variables with coefficients in a field of characteristic zero and non-degenerated relative to its Newton polyhedron \(\Gamma\) at infinity. Let \(f_1,\dots,f_d\) be non-constant functions defined on smooth varieties. The author computes the motivic Milnor fiber at infinity in the sense [C.R., Math., Acad. Sci. Paris 348, No. 7–8, 419–422 (2010; Zbl 1195.14028)] for the superposition \(P(f_1,\dots, f_d)\) in terms of generalized motivic nearby cycles at infinity associated with the functions \(f_i\), polynomial \(P\) and faces of \(\Gamma\). In particular, he obtains a formula of Thom-Sebastiani type at infinity for \(P = x_1 + x_2\), as well as his own formula in the case where \(f_i\) are coordinates of \(d\)-dimensional torus (Theorem 3.3 in the author’s paper [Bull. Soc. Math. Fr. 140, No. 1, 51–100 (2012; Zbl 1266.14012)]), etc. Then a notion of motivic vanishing cycles of a function \(g\) for the infinite value is discussed. It turns out that for Laurent polynomial \(g= x_1+\dots+x_n+1/x_1\dots x_n\) the corresponding spectrum is equal to \(1+t+\dots+t^n,\) that is, it coincides with the spectrum at infinity of \(g\) considered by A. Douai and C. Sabbah [Ann. Inst. Fourier 53, No. 4, 1055–1116 (2003; Zbl 1079.32016)].
MSC:
14D06 Fibrations, degenerations in algebraic geometry
32S55 Milnor fibration; relations with knot theory
14E18 Arcs and motivic integration
14R25 Affine fibrations
32S35 Mixed Hodge theory of singular varieties (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI Link
References:
[1] Bittner, Franziska, On motivic zeta functions and the motivic nearby fiber, Math. Z., 249, 1, 63-83, (2005) · Zbl 1085.14020
[2] Deligne, Pierre, Théorie de Hodge. III, Inst. Hautes Études Sci. Publ. Math., 44, 5-77, (1974) · Zbl 0237.14003
[3] Denef, Jan; Loeser, François, Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., 135, 1, 201-232, (1999) · Zbl 0928.14004
[4] Denef, Jan; Loeser, François, European Congress of Mathematics, Vol. I (Barcelona, 2000), 201, Geometry on arc spaces of algebraic varieties, 327-348, (2001), Birkhäuser, Basel · Zbl 1079.14003
[5] Douai, A.; Sabbah, C., Gauss-Manin systems, Brieskorn lattices and Frobenius structures. I, Ann. Inst. Fourier (Grenoble), 53, 4, 1055-1116, (2003) · Zbl 1079.32016
[6] Douai, Antoine; Sabbah, Claude, Gauss-Manin systems, Brieskorn lattices and Frobenius structures. II, 1-18, (2004) · Zbl 1079.32017
[7] Fulton, William, Intersection theory, 2, (1998), Springer-Verlag, Berlin · Zbl 0541.14005
[8] Guibert, Gil, Espaces d’arcs et invariants d’alexander, Comment. Math. Helv., 77, 4, 783-820, (2002) · Zbl 1046.14008
[9] Guibert, Gil; Loeser, François; Merle, Michel, Nearby cycles and composition with a nondegenerate polynomial, Int. Math. Res. Not., 31, 1873-1888, (2005) · Zbl 1093.14032
[10] Guibert, Gil; Loeser, François; Merle, Michel, Iterated vanishing cycles, convolution, and a motivic analogue of a conjecture of steenbrink, Duke Math. J., 132, 3, 409-457, (2006) · Zbl 1173.14301
[11] Hironaka, Heisuke, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109-203 ; ibid. (2), 79, 205-326, (1964) · Zbl 0122.38603
[12] Kouchnirenko, A. G., Polyèdres de Newton et nombres de Milnor, Invent. Math., 32, 1, 1-31, (1976) · Zbl 0328.32007
[13] Loeser, François, Algebraic geometry—Seattle 2005. Part 2, 80, Seattle lectures on motivic integration, 745-784, (2009), Amer. Math. Soc., Providence, RI · Zbl 1181.14017
[14] Looijenga, Eduard, Motivic measures, Astérisque, 276, 267-297, (2002) · Zbl 0996.14011
[15] Matsui, Yutaka; Takeuchi, Kiyoshi, Monodromy at infinity of polynomial map and mixed Hodge modules, arXiv :0912.5144v5 · Zbl 1314.32044
[16] Matsui, Yutaka; Takeuchi, Kiyoshi, Monodromy zeta functions at infinity, Newton polyhedra and constructible sheaves, Math. Z., 268, 1-2, 409-439, (2011) · Zbl 1264.14005
[17] Pham, Frédéric, Singularities, Part 2 (Arcata, Calif., 1981), 40, Vanishing homologies and the \(n\) variable saddlepoint method, 319-333, (1983), Amer. Math. Soc., Providence, RI · Zbl 0519.49026
[18] Raibaut, Michel, Fibre de Milnor motivique à l’infini, C. R. Math. Acad. Sci. Paris, 348, 7-8, 419-422, (2010) · Zbl 1195.14028
[19] Raibaut, Michel, Singularités à l’infini et intégration motivique, Thèse, Université Nice Sophia Antipolis, (2010) · Zbl 1195.14028
[20] Raibaut, Michel, Singularités à l’infini et intégration motivique, Bull. Soc. Math. France, 140, 1, 51-100, (2012) · Zbl 1266.14012
[21] Sabbah, Claude, Monodromy at infinity and Fourier transform, Publ. Res. Inst. Math. Sci., 33, 4, 643-685, (1997) · Zbl 0920.14003
[22] Saito, Morihiko, Mixed Hodge modules, Publ. Res. Inst. Math. Sci., 26, 2, 221-333, (1990) · Zbl 0727.14004
[23] Steenbrink, Joseph; Zucker, Steven, Variation of mixed Hodge structure. I, Invent. Math., 80, 3, 489-542, (1985) · Zbl 0626.14007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.